Alert archive / Kentucky / Tornado Warnings in 2023
Tornado Warning 7, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Jan 3, 2023, 1:11 AM CST for Christian County, Todd County, Kentucky. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 3, 2023, 1:11 AM CST (07:11 UTC)
- Expired
- Jan 3, 2023, 1:45 AM CST
- In force
- 34 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Christian County, KY, Todd County, KY
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.2 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 283 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.3
The text
As transmitted.
447
WFUS53 KPAH 030711
TORPAH
KYC047-219-030745-
/O.NEW.KPAH.TO.W.0007.230103T0711Z-230103T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
111 AM CST Tue Jan 3 2023
The National Weather Service in Paducah has issued a
* Tornado Warning for...
Southeastern Christian County in south central Kentucky...
Todd County in south central Kentucky...
* Until 145 AM CST.
* At 111 AM CST, a severe thunderstorm capable of producing a tornado
was located over Oak Grove, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Pembroke around 125 AM CST.
Other locations in the path of this tornadic thunderstorm include
Elkton.
This includes Interstate 24 in Kentucky between Mile Markers 85 and
92.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3664 8720 3664 8749 3668 8751 3698 8713
3673 8706 3671 8706
TIME...MOT...LOC 0711Z 235DEG 35KT 3666 8744
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
JGG3 follow-up statements
991
WWUS53 KPAH 030724
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
124 AM CST Tue Jan 3 2023
KYC047-030733-
/O.CAN.KPAH.TO.W.0007.000000T0000Z-230103T0745Z/
Christian KY-
124 AM CST Tue Jan 3 2023
...THE TORNADO WARNING FOR SOUTHEASTERN CHRISTIAN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3671 8706 3667 8718 3666 8733 3680 8731
3698 8713 3673 8706
TIME...MOT...LOC 0723Z 236DEG 40KT 3674 8727
$$
KYC219-030745-
/O.CON.KPAH.TO.W.0007.000000T0000Z-230103T0745Z/
Todd KY-
124 AM CST Tue Jan 3 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CST FOR
SOUTHEASTERN TODD COUNTY...
At 123 AM CST, a severe thunderstorm capable of producing a tornado
was located near Trenton, or 7 miles southwest of Elkton, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Elkton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3671 8706 3667 8718 3666 8733 3680 8731
3698 8713 3673 8706
TIME...MOT...LOC 0723Z 236DEG 40KT 3674 8727
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
JGG190
WWUS53 KPAH 030731
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
131 AM CST Tue Jan 3 2023
KYC219-030745-
/O.CON.KPAH.TO.W.0007.000000T0000Z-230103T0745Z/
Todd KY-
131 AM CST Tue Jan 3 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CST FOR CENTRAL
TODD COUNTY...
At 131 AM CST, a severe thunderstorm capable of producing a tornado
was located over Elkton, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Elkton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3679 8708 3675 8717 3676 8726 3682 8729
3698 8713
TIME...MOT...LOC 0731Z 234DEG 38KT 3680 8716
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
JGG670
WWUS53 KPAH 030741
SVSPAH
Severe Weather Statement
National Weather Service Paducah KY
141 AM CST Tue Jan 3 2023
KYC219-030751-
/O.EXP.KPAH.TO.W.0007.000000T0000Z-230103T0745Z/
Todd KY-
141 AM CST Tue Jan 3 2023
...THE TORNADO WARNING FOR CENTRAL TODD COUNTY WILL EXPIRE AT 145 AM
CST...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
LAT...LON 3679 8708 3675 8717 3676 8726 3682 8729
3698 8713
TIME...MOT...LOC 0741Z 235DEG 35KT 3685 8707
$$
JGGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jan 2, 11:38 PM CST, 1 hour 33 minutes earlier.
Area forecast discussion, Jan 2, 11:38 PM CST, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
1138 PM CST Mon Jan 2 2023
.UPDATE...
Issued at 1138 PM CST Mon Jan 2 2023
Updated the aviation discussion for the 06Z TAF issuance.
&&
.SHORT TERM...(Tonight through Wednesday night)
Issued at 142 PM CST Mon Jan 2 2023
Bottom Line Up Front... An active 24 hours of weather is in store
for the region, with both heavy rain and flooding and possibly
severe thunderstorms. A Flood Watch is now in effect for the
entire region through Tuesday morning. The severe thunderstorm and
flooding threats will be maximized from this evening, through the
overnight, and into Tuesday morning. A second round of storms is
possible Tuesday afternoon with a cold frontal passage across
southwest IN through the KY Pennyrile.
Severe Thunderstorm Discussion... Low pressure continues to deepen
across western OK, with an associated surface warm front currently
extending along the Interstate 64 corridor. Despite the low clouds
and areas of fog, strong warm advection is fostering a very mild and
moist environment into the region. Temperatures across southeast MO
into western KY are in the middle to upper 60s. Dew point
temperatures in the middle to upper 60s are present across northeast
AR into western TN.
As WAA increases, an initial round of storms will develop across the
region, mainly between 4 PM and 10 PM. It is unclear still if these
storms will become surface-based, but elevated convection with
marginally severe hail will be possible. If the storms can tap into
surface-based instability, damaging wind gusts and possibly a brief
tornado cannot be ruled out.
The main severe risk will increase late tonight through the predawn
hours Tuesday morning. Ongoing convection across TX, OK, and AR will
grow upscale into linear elements. Model guidance is consistently
showing 100-250 J/kg of surface-based instability developing ahead
of this line. Additionally, the LLJ will really ramp up, 50-60 kts
at 850 mb. Forecast 0-3 km bulk shear vectors of 30-40+ kts will be
nearly orthogonal to the convection as well. Putting it all together
yields a rather robust QLCS convection risk, with damaging wind
gusts and perhaps a few spin-up tornadoes possible. The latest SPC
outlook brings an Enhanced risk into our far southwest counties
across the MO/AR border, with slight and marginal risks enveloping
this area. Depending on how the storms evolve, the risk could
extend north to the I-64 corridor.
The timing of this event will be after most folks have gone to
sleep, mainly between 10 PM and 6 AM, making this a hazardous
situation for those without ways to receive warnings that will wake
you up while sleeping!
Flooding Discussion... The QPF event has really increased over the
last 24 hours, as models have come into better agreement. All the
ingredients will be present for corridors of flash flooding tonight
through Tuesday morning: 1) PWAT values 300-400% of normal, 2) 50-60
kt LLJ, and 3) Potentially multiple rounds of training
thunderstorms. Model guidance has been consistently showing a broad
brush of 1.5 to 3.0 inches of rain across the CWA, but a corridor of
3-4"+ is becoming more likely, particularly across the MO Bootheel
into western KY and the far southern tip of IL. Collaborated with
WPC on introducing a moderate risk of excessive rainfall for this
are a. Opted to expand the existing Flood Watch to include the
entire CWA given the potential impacts and to extend the end time to
15z Tuesday for an additional buffer.
Tuesday afternoon/evening...Depending on how worked over the
atmosphere is following tonight's convection and the timing of the
trailing surface cold front, another round of storms may develop
across southwest IN and the KY Pennyrile. Cannot rule out a
marginally severe storm with this activity, but the better risk will
be east of our region as these storms mature.
.LONG TERM...(Thursday through Monday)
Issued at 142 PM CST Mon Jan 2 2023
Colder air begins funneling into the region on Wednesday behind the
frontal passage. The upper level low will be positioned in Northern
Iowa Wednesday. It will slowly spin eastward into the lower Great
Lakes through Thursday night before departing into the Northeast
U.S. The majority of the wrap around precipitation associated with
it should remain well north of our region. However, there is a hint
of some light showers or sprinkles making it into our northern
counties, primarily along and north of I-64 on Thursday. We have
higher confidence in the increase in clouds through much of the area.
We lose the influence of the upper trough on Friday as near zonal
flow develops. After that, models struggle with regard to timing and
placement of our next piece of mid level energy that will spread
light precipitation across the region sometime in the Friday night
into Sunday morning time window. Surface high pressure will
initially be over the Central Gulf Coast States on Friday, so return
flow moisture appears limited. Thus, QPF amounts should be rather
light with this system. This likely will be an all-rain event.
Temperatures Saturday night will likely be warmer if we indeed have
precipitation occurring during that time.
Temperatures will average near to slightly above normal through the
period. Coldest highs in the upper 30s to lower 40s are expected on
Thursday before slight moderation occurs on Friday. Southerly flow
on Saturday should allow highs to return to the 50s across portions
of the region.
&&
.AVIATION...
Issued at 1138 PM CST Mon Jan 2 2023
Rain and thunderstorms continue to move through the Quad State
region with lightning mainly along and south of the Ohio River.
Surface winds have been slow to pick up but should become breezy
out of the south overnight through tomorrow. Additional rain moves
through later tonight, continuing through the morning, with
thunderstorms possible again. IFR cigs remain likely with only
brief potential for LIFR. Cigs lift to MVFR tomorrow and possible
low end VFR. Vsby drops will be primarily with rainfall.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flood Watch until 9 AM CST Tuesday for ILZ075>078-080>094.
MO...Flood Watch until 9 AM CST Tuesday for MOZ076-086-087-100-
107>112-114.
IN...Flood Watch until 9 AM CST Tuesday for INZ081-082-085>088.
KY...Flood Watch until 9 AM CST Tuesday for KYZ001>022.
&&
UPDATE...ATL
SHORT TERM...DWS
LONG TERM...SP
AVIATION...ATLHazardous weather outlook, Jan 2, 7:21 PM CST, 5 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 721 PM CST Mon Jan 2 2023 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-040130- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 721 PM CST Mon Jan 2 2023 /821 PM EST Mon Jan 2 2023/ This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Tonight The potential for a few strong to severe thunderstorms will increase overnight. The highest risk of any severe storms will be mainly south of a line from Carbondale Illinois to Madisonville Kentucky. An isolated tornado or two is possible, but the primary hazard will be damaging winds. Flooding is a concern due to anticipated rainfall amounts of 2 to 4 inches. Please refer to the Flood Watch for more details. In addition, outside of thunderstorms, strong south winds could gust up to 40 mph through tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A few strong to severe storms will be possible late Tuesday afternoon and evening, mainly over southwest Indiana and the Pennyrile region of western Kentucky. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested. MY
In the hours before
Special weather statement, Jan 2, 9:26 PM CST, 3 hours 45 minutes before
Special Weather Statement
National Weather Service Paducah KY
926 PM CST Mon Jan 2 2023
ILZ090-094-KYZ005-007-008-010-011-013-030415-
Massac IL-Pope IL-Marshall KY-McCracken KY-Crittenden KY-Lyon KY-
Livingston KY-Caldwell KY-
926 PM CST Mon Jan 2 2023
...Strong thunderstorms will impact portions of southeastern Massac,
southeastern Pope, central Crittenden, Livingston, western Caldwell,
northwestern Marshall, southeastern McCracken and northern Lyon
Counties through 1015 PM CST...
At 926 PM CST, Doppler radar was tracking strong thunderstorms from
near Reidland to near Smithland. Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Calvert City and Burna around 935 PM CST.
Salem around 945 PM CST.
Other locations in the path of these storms include Marion,
Eddyville, Princeton, Farmersville and Creswell.
This includes the following highways...
Interstate 24 in Kentucky between Mile Markers 16 and 47.
Interstate 69 in Kentucky between Mile Markers 49 and 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3694 8849 3694 8852 3720 8851 3747 8796
3706 8785 3692 8849
TIME...MOT...LOC 0326Z 243DEG 35KT 3715 8847 3701 8847
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JGGLocal storm report, Jan 2, 10:02 PM CST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1002 PM CST MON JAN 2 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM FLOOD 1 ENE BROOKPORT 37.13N 88.61W
01/02/2023 MASSAC IL EMERGENCY MNGR
2-3 INCHES OF WATER OVER UNIONVILLE RD.
&&
ATLSpecial weather statement, Jan 2, 10:34 PM CST, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Paducah KY
1034 PM CST Mon Jan 2 2023
INZ086>088-KYZ015-016-018>020-030515-
Warrick IN-Vanderburgh IN-Spencer IN-Henderson KY-Webster KY-
McLean KY-Hopkins KY-Daviess KY-
1034 PM CST Mon Jan 2 2023
...Strong thunderstorms will impact portions of central Warrick, east
central Vanderburgh, Spencer, Daviess, eastern Henderson, McLean,
central Hopkins and eastern Webster Counties through 1115 PM CST...
At 1034 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Evansville to near Providence.
Movement was northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Evansville and Henderson around 1040 PM CST.
Newburgh around 1045 PM CST.
Chandler around 1050 PM CST.
Other locations in the path of these storms include Boonville, Beech
Grove, Calhoun, Folsomville, Dale, Livermore and Santa Claus.
This includes the following highways...
Interstate 165 between Mile Markers 63 and 70.
Interstate 69 in Kentucky between Mile Markers 118 and 148.
Interstate 69 in Indiana between Mile Markers 1 and 9.
Interstate 64 in Indiana between Mile Markers 53 and 60.
Audubon Parkway between Mile Markers 1 and 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3794 8692 3793 8698 3790 8699 3791 8693
3757 8702 3750 8709 3730 8773 3796 8755
3821 8703 3820 8684
TIME...MOT...LOC 0434Z 243DEG 34KT 3792 8752 3740 8766
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JGGLocal storm report, Jan 3, 12:13 AM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1213 AM CST TUE JAN 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLOOD PADUCAH 37.07N 88.64W
01/02/2023 MCCRACKEN KY EMERGENCY MNGR
FLOODED ROADWAYS AT SEVERAL LOCATIONS IN THE
PADUCAH AREA, MOSTLY FLOOD-PRONE UNDERPASSES
AND LOW SPOTS.
&&Local storm report, Jan 3, 12:18 AM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1218 AM CST TUE JAN 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 PM HEAVY RAIN 2 SE HEATH 37.07N 88.77W
01/02/2023 M2.64 INCH MCCRACKEN KY ASOS
6-HOUR RAINFALL AT ASOS STATION KPAH PADUCAH KY.
&&Special weather statement, Jan 3, 12:28 AM CST, 43 minutes before
Special Weather Statement
National Weather Service Paducah KY
1228 AM CST Tue Jan 3 2023
KYZ012-017-022-030715-
Todd KY-Christian KY-Trigg KY-
1228 AM CST Tue Jan 3 2023
...Strong thunderstorms will impact portions of southern Christian,
southeastern Trigg and Todd Counties through 115 AM CST...
At 1227 AM CST, Doppler radar was tracking two strong thunderstorms
one 9 miles southwest of Elkton and the other 6 miles east of Oak
Grove in southern Todd and Christian Counties. Movement was
northeast at 55 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Guthrie around 1230 AM CST.
Elkton around 1240 AM CST.
Hopkinsville and Pembroke around 1245 AM CST.
This includes the following highways...
Interstate 24 in Kentucky between Mile Markers 78 and 92.
Pennyrile Parkway between Mile Markers 1 and 8.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3666 8706 3664 8709 3664 8778 3704 8717
3706 8706 3677 8705
TIME...MOT...LOC 0627Z 228DEG 48KT 3668 8765 3667 8730
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JGGThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 8:50 PM CST | Special Weather Statement | PAH | McCracken | 40 min |
| Jan 2, 8:51 PM CST | Areal Flood Advisory | PAH | Ballard, Carlisle, Fulton, Hickman | 3 hr |
| Jan 2, 9:03 PM CST | Severe Thunderstorm Warning | PAH | Graves, Livingston, McCracken, Marshall | 27 min |
| Jan 2, 9:12 PM CST | Tornado Warning | PAH | Livingston, McCracken, Marshall | 13 min |
| Jan 2, 9:14 PM CST | Areal Flood Advisory | PAH | Graves, Livingston, McCracken, Marshall | 4 hr |
| Jan 2, 9:26 PM CST | Special Weather Statement | PAH | Crittenden, Livingston, Lyon | 49 min |
| Jan 2, 9:34 PM CST | Areal Flood Advisory | PAH | Crittenden | 4 hr |
| Jan 2, 9:50 PM CST | Areal Flood Advisory | PAH | Henderson, Union, Webster | 4 hr |
| Jan 2, 10:16 PM CST | Tornado Warning | PAH | Fulton, Graves, Hickman | 29 min |
| Jan 2, 10:34 PM CST | Special Weather Statement | PAH | Daviess, Henderson, McLean | 41 min |
| Jan 2, 10:37 PM CST | Tornado Warning | PAH | Calloway, Graves, Marshall | 38 min |
| Jan 2, 11:00 PM CST | Tornado Warning | PAH | Calloway, Marshall | 30 min |
| Jan 2, 11:15 PM CST | Tornado Warning | PAH | Lyon, Marshall | 18 min |
| Jan 3, 12:28 AM CST | Special Weather Statement | PAH | Todd | 47 min |
| Jan 3, 1:06 AM CST | Tornado Warning | PAH | Christian, Todd | 24 min |
| Jan 3, 1:29 AM CST | Areal Flood Advisory | PAH | Christian, Todd | 3 hr |
| Jan 3, 1:34 AM CST | Tornado Warning | PAH | Todd | 8 min |
| Jan 3, 2:22 AM CST | Areal Flood Advisory | PAH | Calloway, Marshall, Trigg | 51 min |
| Jan 3, 2:27 AM CST | Special Weather Statement | PAH | Christian | 48 min |
| Jan 3, 2:29 AM CST | Special Weather Statement | PAH | Calloway | 31 min |
| Jan 3, 2:57 AM CST | Areal Flood Advisory | PAH | Caldwell, Christian, Hopkins, Muhlenberg, Todd, Trigg | 32 min |
| Jan 3, 3:13 AM CST | Flash Flood Warning | PAH | Calloway, Marshall, Trigg | 6 hr |
| Jan 3, 3:15 AM CST | Tornado Warning | PAH | Christian | 30 min |
| Jan 3, 3:25 AM CST | Tornado Warning | PAH | Christian, Hopkins | 11 min |
| Jan 3, 3:29 AM CST | Flash Flood Warning | PAH | Caldwell, Christian, Hopkins, Muhlenberg, Todd, Trigg | 6 hr |
| Jan 3, 3:33 AM CST | Tornado Warning | PAH | Christian, Muhlenberg, Todd | 27 min |
| Jan 3, 3:53 AM CST | Tornado Warning | PAH | Muhlenberg | 16 min |
| Jan 3, 4:12 AM CST | Severe Thunderstorm Warning | PAH | Christian, Trigg | 48 min |
| Jan 3, 4:42 AM CST | Areal Flood Advisory | PAH | Christian, Todd | 59 min |
| Jan 3, 4:45 AM CST | Special Weather Statement | PAH | Muhlenberg, Todd | 45 min |
| Jan 3, 4:50 AM CST | Tornado Warning | PAH | Todd | 25 min |
| Jan 3, 5:32 AM CST | Special Weather Statement | PAH | Todd | 43 min |
| Jan 3, 5:39 AM CST | Severe Thunderstorm Warning | PAH | Todd | 17 min |
| Jan 3, 5:41 AM CST | Flash Flood Warning | PAH | Christian, Todd | 3 hr |
| Jan 3, 9:00 AM CST | Areal Flood Warning | PAH | Muhlenberg | 3 hr |
Nearby
Tornado Warnings in Kentucky, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.